Seems like in summertime people don't write as much as in winter, don't know why but I don't think it's because everyone is better. Just want to share that I had an UTI & took what I thought was the only safe antibiotic for me, Keflex. Well, 3 or 4 days into it, I started to have muscle ache, but continued Keflex because the UTI was really bad. Now, today, I have Levaquin-like symptoms, severe muscle aches, shin & knee pain & the "trigger" finger that was so debilitating several months ago is starting to return.
The UTI is gone & I've been on it for 7 days, so I'm stopping it immediately. I'm hoping I can flush this out of my system within a few days, but I'm flabbergasted that my "safe" Keflex mimics FQs!!!! Or maybe I shouldn't be flabbergasted, "a rose is a rose is a rose" & an antibiotic is an antibiotic is etc.
Really NO antibiotic is safe for me now I think. What do I do if I get another UTI? (That's a rhetorical question, there is no answer & I know it.) So, watch it for yourselves, they're all poison in my book.
My daughter had a sore itchy eye for a week, went to her doc who said, "you don't have an infection but it "wouldn't hurt" to use antibiotics prophilactically (sic) & put Cipro drops in her eye. Now she has severe pain, feeling like an eyelash is stuck in her eye & is scared out of her wits. She is a respitory therapist & works in a hospital & always knew the behind the scenes foul ups that happen with docs but now says she "REALLY" knows how you can't just take their word on anything without extensive research. She now REALLY realizes the condition of the medical community & that's what really scares her. With dawning horror, she also now asks, "what do I do if I get seriously sick?" All I could say was "now you know" because there's no answer to that question any more. God help all of us.
Does anyone have any info on dealing with FQ in the eye? She is seeing a corneal specialist today & she is very wary now. She will go to Wills Eye Clinic in Philly if this guy is a "ding dong" (her words) but can you even trust Wills Eye Clinic? Who knows. I have given up on trying to get a lawyer to handle this travesty on our bodies. God sees all & what goes around, comes around, there's nothing more I can do but pray. Oh, & by the way, the stomach ulcer that developed a month after being FQd is now so bad that I am taking 60 mgs of Previcid daily to keep it under control. That's a lot. I NEVER had stomach problems before Levaquin which I took for 5 days, 500 mgs daily, in March 99. Someone asked, "when will this end?" I think it will never end completely & the best that can be hoped is that it subsides enough that we can function. God help us all.
Last Updated 7/24/04